# SDR SCNA20210514032

- Difficulty date: April 15, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AL OUTER SURFACE DENTED MULTIPLE SPOTS. REPAIRED MULTIPLE DENTS ON OUTER SURFACE ON PANEL 192AL IAW SRM 53-40-70-2R-1 AND SRM 51-70-05-2R-0
